

FOURTEENTH INTERNATIONAL FORUM OF NGOs IN OFFICIAL PARTNERSHIP WITH UNESCO

ONLINE: 13-14 DECEMBER 2023

Artificial Intelligence and Youth

Day 1: Wed	Day 1: Wednesday, 13 December 2023 – 10:30 to 16:45		
10:30-11:00 ¹ (30 min)	 Opening Ceremony Mr Nick Newland, President of the NGO-UNESCO Liaison Committee and Chairperson of the International Conference of NGOs 		
11:00-11:05 (5 min)	Videos from UNESCO on Artificial Intelligence and Youth		
11:05-12:15 (1 hr, 10 min)	 Session 1: Artificial Intelligence and Youth – "Understanding Today" Ms Dafna Feinholz, Chief of Bioethics and Ethics of Science and Technology Section, Social and Human Sciences Sector, UNESCO Mr Abdul Lamin, Ph.D., Program Specialist, Youth Programme, Social and Human Sciences Sector, UNESCO Introduced by Ms Teresa Kennedy, Ph.D., Vice President of the NGO-UNESCO Liaison Committee and Forum Steering Committee Co-Chair 		
12:15-13:30 (1 hr, 15 min)	 Session 2: Al for an Inclusive Future Ms Priscila Gonsales, UNESCO Chair in Distance Education, Co-Founder of the Educadigital Institute, researcher at Universidade de Campinas/Brazil and visiting research at University of Bristol Mr Wayne Holmes, Ph.D., Associate Professor of Artificial Intelligence and Education, University of College London Ms Angelika Sharygina, Founder of MindShield, Ambassador Leader for the Digital Information Aid Initiative by Techfugees, UK Youth Leadership Advisory Board Member at the Digital Opportunity Trust Mr Jean Patrick Ehouman, Awardee of the 2013 UNESCO and CEPS Tremplin prize for Youth entrepreneurship and Culture of Peace in Africa, 2014 Mandela Washington Fellowship Recipient, and Founder of NGO Tech Hub Akendewa tech company and TechNissus collaborative blog Ms Marianne Najm Abou-Jaoude, Program Manager and Innovation Director at IP Engineering Pro, Telecommunications Engineer, and Doctoral researcher at Sophia University Institute, Loppiano, Italy Introduced by Ms Patricia Gainza, NGO-UNESCO Liaison Committee and Forum Steering Committee Co-Chair and Ms Érica Acosta, Rede Sem Fronteiras 		
13:30-14:00 (35 min)			

¹ All times are Central European Time (CET)

	Networking (Lunch) Break—Two Online Break-out Rooms Available (1) Space for Exchange and (2) Video viewing
14:00-15:15 (1 hr, 15 min)	 Session 3: Al in a Changing World Mr Ryan Honary, Founder of SensoRy Al Ms Ariane Leguen de Kergolan, Manager Business Solutions Programs at Dataiku for Everyday Al Ms Melissa Aguilar, Data Science Technical Leader at Mercado Libre Mr Zack Ahmed, Forbes Youth Visionary and Platinum Brit-Award Recipient Ms Alessandra Fasol, Social Media Manager at Event-lab SRL Optimaize Video Presentation—Ms Sharada Mohanty, CEO/Co-Founder Alcrowd Introduced by Mr Goran Zelic, UNIMA International and Forum Steering Committee Member and Ms Melissa Mejía Flórez, New Humanity, New Humanity, Forum Steering Committee Youth Representative
15:15-16:30 (1 hr, 15 min)	 Session 4: Al in Education Mr Stephen Murphy, Secondary Computer Science Teacher, Youth Rep for the International Council of Associations for Science Education (ICASE) Ms Pilar Quezzaire, Senior Manager, Coherence, International Baccalaureate - Education technologist, senior curriculum manager Ms Naomi Caselli, Ph.D., Assistant Professor of Deaf Education and Co-Director of the Al and Education Initiative at Boston University Mr Luis Bonilla-Molina, Ph.D., Social Sciences researcher, teacher, and social activist for free, quality public education Ms Aleksandra Przegalinska, Ph.D., Professor and Vice Rector at Kozminski University, Harvard CLJE Senior Research Associate & SwissCognitive and #Digital EU Ambassador
	Introduced by Mr Abdul Lamin, Ph.D. , Program Specialist, Youth Programme, Social and Human Sciences Sector, UNESCO, Ms Patricia Gainza , NGO-UNESCO Liaison Committee and Forum Steering Committee Co-Chair, and Ms Érica Acosta , Rede Sem Fronteiras
16:30-16:45 (5 min)	Summary of Day 1 Mr Nick Newland, President of the NGO-UNESCO Liaison Committee and Chairperson of the International Conference of NGOs [UK]

Day 2: Thu	rsday, 14 December 2023 – 10:30 to 16:45
10:30-10:35 (5 min)	Welcome Back & Reflections Introduced by Ms Teresa Kennedy, Ph.D., Vice President of the NGO-UNESCO Liaison
(o min)	Committee and Forum Steering Committee Co-Chair [USA]
10:35-11:30 (55 mins)	Introducing the UNESCO Global NGO Repository on AI Ethics: Strengthening the Role of Civil Society Ms Doaa Abu-Elyounes, Ph.D., Program Specialist Ethics of AI, Bioethics and Ethics of Science, Social and Human Sciences Sector, UNESCO Mr Achim Rosemann, Ph.D., Leverhulme Centre for the Future of Intelligence, University of Cambridge Panelists: Ms Rachel Adams, Research ICT Africa Mr Michel Souza, Derechos Digitales Ms Malavika Rajkumar, IT for Change Mr Marc Rotenberg, Centre for AI and Digital Policy
11:30-11:45 (15 min)	Videos from UNESCO on Artificial Intelligence and Youth
11:45-13:00 (1 hr, 15 min)	 Session 5: Empowering Youth to Drive Policy Ms Nonkululeko Musa Ntuli, Senior Associate Consultant, Finance and Risk Unit at IQbusiness Mr Donatien Kangah Koffi, Fact-checking Coach Trainer and President of Wikimedia Côte d'Ivoire Mr Nii Osae Osae Dade, Co-founder and director of both Mazzuma and Utopia Technologies Ms Taylor Hart Odom, Project Lead for the Global Youth Action Fund and IB HundrED Youth Ambassadors Program Mr Mudit Baid, Poll Point App creator for government micro-polling Introduced by Ms Prisca Koffi, International Young Catholic Students (IYCS/JECI) and Forum Steering Committee Member, Mr Fasika Lachore Laba, Pan African Coordinator, International Movement of Catholic Students (IMCS/MIEC) Pax Romana, and Mr. Abdul Lamin, Ph.D., Program Specialist, Youth Programme, Social and Human Sciences Sector, UNESCO
13:00-13:30 (30 min)	Networking (Lunch) Break—Two Online Break-out Rooms Available (1) Space for Exchange and (2) Video viewing
13:30-14:45 (1 hr, 15 min)	 Session 6: The Only Way is Ethics Ms Janice Richardson, Advisory Board member of SnapChat and Meta (Facebook and Instagram), and Representative of Ins!ght SA education hub Ms Claude Vivier Le Got, President of the Federation for European Education (FEDE) Mr Ahmet-Murat Kilic, Head of the Digital Transformation and E-learning Unit of the Education Department of the Council of Europe Ms Merrin Muhammed Ashraf, Researcher at IT for Change Mr Ondřej Hrách, Al educator and Co-founder of Aignos Introduced by Mr. Israel Coelho Quirino, Latin American Campaign for the Right to Education (CLADE)
14:45-15:45 (1 hr)	Session 7: The Many Faces of Artificial Intelligence • Ms Joana Varon, Founder and Executive Director of Coding Rights

	 Mr Hae-Bo Kim, Ph.D., Advising Director of the Policy and Strategy Division, Seoul Foundation for Arts and Culture Mr Matt Smith, Ph.D., UNIMA member and Reader in Applied Theatre and Puppetry, School of Art, Design and Performance, University of Portsmouth Ms Bezawork Tilahum Mindaye, Google's Women TechMakers Ambassador and Lecturer at Bahir Dar University Mr Marc Delepouve, Ph.D., Mathematician and member of the international secretariat of the FMTS-WFSW
	Introduced by Ms. Ruxandra Stroe, Federation for European Education (FEDE)
15:45-16:20	Mobilizing NGOs
(35 mins)	Open Discussion of the Civil Society Declaration Draft
(55 111115)	· ·
	Pledge of Support of UNESCO's 2021 Recommendations on AI Ethics
	 Forum participants are invited to take the floor.
	Moderated by Mr Nick Newland , President of the NGO-UNESCO Liaison Committee
	and Chairperson of the International Conference of NGOs
16:20-16:45	Closing
(25 min)	
`	Ma Toroca Kannady Dh. D. Visa Drasidant of the NCO LINESCO Ligisan Committee
	Ms Teresa Kennedy, Ph.D., Vice President of the NGO-UNESCO Liaison Committee
	and Forum Steering Committee Co-Chair
	Mr Julien Pellaux, Director of the Division for Partnerships, Bureau of Strategic
	Planning, UNESCO
	Mr Nick Newland, President of the NGO-UNESCO Liaison Committee and Chairperson
	of the International Conference of NGOs

14th International Forum on AI and Youth - Steering Committee Members

- Co-Chair, **Ms Teresa Kennedy, Ph.D.**, Vice-President of the NGO-UNESCO Liaison Committee, International Council of Associations for Science Education (ICASE), USA
- Co-Chair, Ms Patricia Gainza, Compaña Latinoamericana por el Derecho a la Education (CLADE), Uruguay
- Co-Chair, Ms Melissa Mejia Florez, New Humanity International, Italy
- Ms Prisca Koffi, International Young Catholic Students (IYCS/JECI), Kenya
- Mr Fasika Lachore Laba, International Movement of Catholic Students (IMCS/MIEC) Pax Romana Ethiopia, Kenya
- Mr Rémi Loison, Federation for European Education (FEDE), France
- Mr Marc Neesam, International Baccalaureate Organization (IBO), UK
- Mr Israel Coelho Quirino, Compaña Latinoamericana por el Derecho de la Education (CLADE), Brazil
- Mr Goran Zelic, Union Internationale de la Marionnette (UNIMA) International, Ireland